MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 8LT 15MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 8LT 15MM
Model Number 391-15-708
Health Effect - Clinical Code No Information (3190)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was knee instability.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number was not provided or determined during the complaint evaluation.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.Given the limited information, a search for an invoice of the previous surgery produced no results.The root cause of this complaint was a revision surgery due to knee being unstable.There was no information submitted with the complaint that would indicate a material, design, or manufacturing issue with the explanted part.Should addition information become available this complaint shall be re-opened and a further evaluation well be conducted.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - the patient's knee was unstable; needed to increase insert size.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 8LT 15MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key8742782
Report Number1644408-2019-00588
Device Sequence Number11272758
Product Code OIY
UDI-Device Identifier00888912119771
UDI-Public(01)00888912119771
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number391-15-708
Device Catalogue Number391-15-708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR